Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS Wichita, KS

April 8, 2015Allen County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 3:18 PM CDT for Allen County, Woodson County, Kansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 3:18 PM CDT (20:18 UTC)
Expired
Apr 8, 2015, 4:00 PM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Allen County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 3:22 PM CDTHAIL 0.75Yates Center, KSPUBLIC REPORTED VIA TWITTER OF DIME SIZED HAIL.
Apr 8, 3:25 PM CDTTSTM WND GST 607 Ssw Iola, KS
Apr 8, 3:25 PM CDTHAIL 1.54 Ne Yates Center, KSPUBLIC REPORTS VIA TWITTER PIC OF PING PONG BALL SIZED HAIL. TIME IS APPROXIMATED FROM RADAR.
Apr 8, 3:35 PM CDTTSTM WND DMGIola, KSNUMEROUS TREES ACROSS THE COUNTY HAVE BEEN BLOWN DOWN WITH SEVERAL ROADS BEING BLOCKED. DELAYED REPORT
Apr 8, 3:41 PM CDTTSTM WND GST 601 Sse Iola, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WUUS53 KICT 082018
SVRICT
KSC001-207-082100-
/O.NEW.KICT.SV.W.0031.150408T2018Z-150408T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 400 PM CDT

* AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
  CENTER...MOVING NORTHEAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  IOLA...HUMBOLDT...YATES CENTER...LA HARPE...GAS...MORAN...
  TORONTO...NEOSHO FALLS...MILDRED...BASSETT...TORONTO LAKE...IOLA
  AIRPORT...CROSS TIMBERS STATE PARK...BATESVILLE...PIQUA AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3773 9585 3773 9596 3774 9596 3804 9595
      3804 9508 3787 9508
TIME...MOT...LOC 2018Z 218DEG 36KT 3783 9570 

HAIL...1.25IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
174 
WWUS53 KICT 082031
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT WED APR 8 2015

KSC001-207-082100-
/O.CON.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
WOODSON KS-ALLEN KS-
331 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WOODSON AND ALLEN COUNTIES...

AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF NEOSHO FALLS...OR 8 MILES NORTHEAST OF YATES CENTER...MOVING
NORTHEAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...YATES CENTER...LA HARPE...GAS...MORAN...TORONTO...
NEOSHO FALLS...MILDRED...BASSETT...TORONTO LAKE...IOLA AIRPORT...
CROSS TIMBERS STATE PARK...BATESVILLE...PIQUA AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3773 9585 3773 9596 3774 9596 3804 9595
      3804 9508 3787 9508
TIME...MOT...LOC 2031Z 226DEG 35KT 3792 9561 

HAIL...1.25IN
WIND...60MPH

$$

BILLINGS WRIGHT
446 
WWUS53 KICT 082048
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED APR 8 2015

KSC207-082057-
/O.CAN.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
WOODSON KS-
348 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3779 9552 3804 9552 3804 9508 3787 9508
TIME...MOT...LOC 2047Z 239DEG 65KT 3796 9522 

$$

KSC001-082100-
/O.CON.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
ALLEN KS-
348 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ALLEN COUNTY...

AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORAN...OR
NEAR LA HARPE...MOVING NORTHEAST AT 75 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...LA HARPE...GAS...MORAN...MILDRED...BASSETT AND IOLA
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3779 9552 3804 9552 3804 9508 3787 9508
TIME...MOT...LOC 2047Z 239DEG 65KT 3796 9522 

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:53 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 8, 2:53 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT WED APR 8 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 245 PM CDT WED APR 8 2015

THIS EVENING-TONIGHT: LATEST SURFACE ANALYSIS SHOWS MAIN SURFACE
BOUNDARY LOCATED JUST TO THE SE OF ICT METRO...MAINLY FROM EUREKA TO
MULVANE TO WELLINGTON.  THE INITIAL ROUND OF CONVECTION HAS ALREADY
BEGUN OVER SRN KS...WITH MULTICELL STORMS PRODUCING MAINLY HAIL AND
DAMAGING WINDS.  THIS INITIAL ROUND OF STORMS WILL STAY IN THE WARM
SECTOR ACROSS SE KS FOR THE EARLY AFTERNOON HOURS. WITH THE MAIN
CONCERN FROM THIS ROUND BEING LARGE HAIL AND DAMAGING WINDS GIVEN
THE UNSTABLE AIRMASS AND FAVORABLE BULK SHEAR.

LATEST SHORT TERM HI-RES MODELS CONTINUE TO SHOW THE BOUNDARY
RETROGRADING BACK TO THE NORTH EARLY THIS EVENING BETWEEN 21Z-02Z...
WITH A SIGNIFICANT INCREASE OF LOW LEVEL CAPE BACK TOWARDS THE KICT
METRO. THIS IN CONJUNCTION WITH THE INCREASE IN BULK SHEAR FROM THE
INCOMING DISTURBANCE COUPLED WITH THE LOW LEVEL JET WILL PRODUCE A
SCENARIO VERY FAVORABLE FOR TORNADIC SUPERCELLS TO DEVELOP ALONG THE
DRY LINE AS IT SHARPENS FOR AREAS TO THE WEST AND SW OF SOUTH
CENTRAL KS.  THIS WILL LEAD TO A SECOND POSSIBLY MORE SIGNIFICANT
CHANCE OF STORMS FOR LATER THIS EVENING WELL AFTER DARK. LATEST HI-
RES MODEL CONTINUE TO SHOW 0-8KM SHEAR IS VERY FAVORABLE FOR
SUPERCELLS AND POSSIBLE LONG TRACK TORNADOES. INCREASED MLCAPE TO
2000-2500 J/KG AND LOWERING LCL LEVELS WOULD ALSO SUGGEST A
STRONG TORNADO THREAT AS WELL. SO THIS SETUP WOULD STILL LEAD TO
HIGH LIKELYHOOD OF THE TORNADO THREAT CONTINUING WELL AFTER DARK
FOR AREAS AREAS ACROSS SOUTH CENTRAL KS...MAINLY ALONG OR SOUTH OF
HIGHWAY 54/400.

EXPECT THE SEVERE CONVECTION TO CONTINUE FOR THE OVERNIGHT
HOURS...WITH PROGRESSION OF THE STORMS TO THE EAST INTO THE FLINT
HILLS AND SOUTHEAST KS. DEEP LAYER SHEAR LOOKS TO WANE SOME AFTER
MIDNIGHT...WHICH WILL LIKELY SHIFT THE SEVERE WEATHER MODE TO MORE
OF A LARGE HAIL AND DAMAGING WIND CHANCE.

THU: COULD SEE SOME LINGERING STORMS ACROSS PORTIONS OF SOUTHEAST
KS IN THE MORNING HOURS AS THE DRY LINE/BOUNDARY SURGES EAST INTO
WRN MO. IT NOT COMPLETELY OUT OF THE REALM OF POSSIBILITY THAT
SOME LINGERING STRONG STORMS WILL BE OVER SE KS...BUT THIS CHANCE
WILL BE SHORT LIVED. EXPECT THE THU AFTERNOON SEVERE THREAT TO
OVER EXTREME SE KS AND MAINLY IN SW MO. WITH THE REST OF THE
REGION SEEING NICE WEATHER RETURN TO THE AREA...WITH DRIER AIR
MOVING INTO THE AREA.

FRI-EARLY SAT: A COUPLE OF NICE DAY EXPECTED FOR FRI AND EARLY SAT
AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS THE PLAINS INTO THE
SRN PLAINS.  THIS WILL LEAD TO NEAR SEASONAL TEMPS AND SUNNY SKIES
IN MOST LOCATIONS.  AS SATURDAY PROGRESSES...LOW LEVEL MOISTURE WILL
RAPIDLY RETURN TO THE AREA FOR AREAS WEST OF THE FORECAST AREA FOR
SAT AFTERNOON. COULD SEE SHOWERS AND THUNDERSTORMS DEVELOP TO THE
WEST OF THE AREA AND POSSIBLY MOVE INTO SOME OF THE WRN PORTIONS OF
COUNTY WARNING AREA BY SAT EVENING.

SAT NIGHT: ISENTROPIC LIFT AND MOISTURE RETURN WILL CONTINUE OVER
THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. THIS MAY LEAD TO
A CHANCE OF SHOWERS AND THUNDERSTORM COVERAGE INCREASING ACROSS
MOST OF THE AREA FOR SAT NIGHT.

KETCHAM

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 245 PM CDT WED APR 8 2015

MEDIUM RANGE MODELS DO DIFFER SOME ON HOW SUN AND MON WILL PLAY OUT.
BUT BOT MODELS SUGGEST ANOTHER CHANCE OF THUNDERSTORMS ON
SUNDAY...WITH POSSIBLE STRONG TO SEVERE STORMS. THE ECMWF LOOKS TO
CLEAR THINGS OUT ON MON...WHILE THE GFS SUGGESTS A BOUNDARY MAY BE
STATIONARY ACROSS SRN KS FOR MON.

KETCHAM

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1208 PM CDT WED APR 8 2015

CONVECTION NOW DEVELOPING OVER OKLAHOMA WILL MOVE NORTHEAST INTO
THE AIRSPACE AND CONTINUE WITH SEVERAL ROUNDS THROUGH 6Z. THIS
WILL AFFECT ALL AIRPORTS AND FIELDS ALONG AND SOUTHEAST OF KSLN-
KVNX. THESE STORMS WILL BE SEVERE AND SHOULD BE AVOIDED.

FOG...WHICH CONTINUES TO AFFECT KHUT...KRSL...KSLN HAS BEEN SLOW
TO BURN OFF. THINK IT SHOULD BE GONE BY 21Z. VFR CONDITIONS SHOULD
PERSIST THROUGH 03Z...WITH FOG REDEVELOPMENT THERE POSSIBLE
THROUGH 12Z.

THE COLD FRONT WILL CLEAR THE AREA BY 14Z.

&&

.FIRE WEATHER...
ISSUED AT 245 PM CDT WED APR 8 2015

MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY.

EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL
BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH WINDS.
HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU. THIS IS
WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON HOURS ALONG
WITH RH'S IN THE 35-45 PERCENT RANGE. WIND SPEEDS THU AFTERNOON
WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    56  71  38  68 /  30  10   0   0
HUTCHINSON      52  67  37  68 /  20  10   0   0
NEWTON          54  67  38  67 /  30  10   0   0
ELDORADO        60  69  40  68 /  40  10  10   0
WINFIELD-KWLD   61  72  41  68 /  30  10   0   0
RUSSELL         46  63  35  67 /  20  10  10   0
GREAT BEND      46  64  35  67 /  10  10   0   0
SALINA          50  65  35  68 /  30  20  10   0
MCPHERSON       51  66  36  67 /  30  10  10   0
COFFEYVILLE     65  76  43  68 /  40  30  10   0
CHANUTE         64  73  41  68 /  50  30  10   0
IOLA            63  72  40  67 /  50  30  10   0
PARSONS-KPPF    64  74  42  68 /  50  30  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 8, 1:12 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
112 PM CDT WED APR 8 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091815-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
112 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL OKLAHOMA VERY
EARLY THIS AFTERNOON AND MOVE NORTHEAST. THESE WILL AFFECT AREAS
ALONG AND EAST OF THE KANSAS TURNPIKE BEGINNING AFTER 2 PM. VERY
LARGE HAIL TO BASEBALLS AND WINDS TO 75 MPH ARE POSSIBLE WITH
THESE STORMS.

ADDITIONAL STORMS WILL DEVELOP ACROSS SOUTH-CENTRAL KANSAS THIS
EVENING AROUND 5 TO 7 PM. THESE WILL OCCUR AS CONDITIONS MOVE
TOWARD A VERY FAVORABLE ENVIRONMENT FOR TORNADOES...SOME OF WHICH
MAY BE SIGNIFICANT. THESE STORMS WILL ALSO INCLUDE THE POTENTIAL
FOR BASEBALL SIZE HAIL AND 70 MPH WINDS. THIS TORNADO THREAT WILL
CONTINUE AFTER DARK AS THE STORMS MOVE NORTHEAST INTO EASTERN
KANSAS.

VERY HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FOR
LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY
WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE
FORECAST FOR SATURDAY THROUGH THE WEEKEND.

VERY HIGH FIRE DANGER WILL OVERSPREAD THE ENTIRE AREA FOR THURSDAY
AFTERNOON DUE TO GUSTY NORTHWEST WINDS AND AGAIN SATURDAY
AFTERNOON FOR CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING
FOR ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KRC

In the hours before

Local storm report, Apr 8, 2:33 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
233 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     SEDAN                   37.13N 96.18W
04/08/2015  E80.00 MPH       CHAUTAUQUA         KS   CO-OP OBSERVER

            WINDS 75 TO 80 MPH. HEAVY RAIN WITH VISIBILITIES VERY
            LOW.

&&

VJP
Local storm report, Apr 8, 2:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 N SEDAN               37.17N 96.18W
04/08/2015  E0.75 INCH       CHAUTAUQUA         KS   TRAINED SPOTTER

&&

VJP
Local storm report, Apr 8, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
251 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     HAVANA                  37.09N 95.94W
04/08/2015  E80 MPH          MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS AN ESTIMATE OF 80 MPH WINDS AND
            DIME SIZED HAIL.

0242 PM     HAIL             HAVANA                  37.09N 95.94W
04/08/2015  E0.75 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

&&

VJP
Local storm report, Apr 8, 2:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     2 S BUXTON              37.42N 95.92W
04/08/2015  E60 MPH          WILSON             KS   TRAINED SPOTTER

            HEAVY RAIN.

&&

JAS
Local storm report, Apr 8, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 W INDEPENDENCE        37.23N 95.75W
04/08/2015  E0.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

VJP
Local storm report, Apr 8, 3:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     2 S BUXTON              37.42N 95.92W
04/08/2015  E60 MPH          WILSON             KS   TRAINED SPOTTER

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:33 PM CDTSpecial Weather StatementICTWilson27 min
Apr 7, 8:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson47 min
Apr 7, 8:49 PM CDTSpecial Weather StatementICTAllen11 min
Apr 7, 9:02 PM CDTTornado WarningICTNeosho, Wilson28 min
Apr 7, 9:29 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson46 min
Apr 7, 9:38 PM CDTSpecial Weather StatementICTAllen22 min
Apr 7, 10:04 PM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Apr 7, 10:16 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson29 min
Apr 7, 10:45 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson30 min
Apr 7, 11:14 PM CDTTornado WarningICTLabette, Montgomery31 min
Apr 7, 11:41 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson49 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningICTLabette50 min
Apr 8, 12:29 AM CDTAreal Flood WarningICTLabette5 hr
Apr 8, 5:09 AM CDTSpecial Weather StatementICTNeosho36 min
Apr 8, 5:17 AM CDTSevere Thunderstorm WarningICTAllen, Neosho28 min
Apr 8, 1:48 PM CDTSpecial Weather StatementICTChautauqua57 min
Apr 8, 1:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley49 min
Apr 8, 2:35 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson55 min
Apr 8, 3:06 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson39 min
Apr 8, 3:42 PM CDTSevere Thunderstorm WarningICTAllen, Neosho21 min
Apr 8, 3:58 PM CDTSevere Thunderstorm WarningICTAllen17 min
Apr 8, 4:47 PM CDTSpecial Weather StatementICTChautauqua28 min
Apr 8, 5:05 PM CDTSpecial Weather StatementICTGreenwood25 min
Apr 8, 5:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Apr 8, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningICTKingman, Reno22 min
Apr 8, 6:00 PM CDTSpecial Weather StatementICTWilson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.